# SDR UPS02438343

- Difficulty date: April 22, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT MLG W/W CANTED BULKHEAD LOWER CAP ANGLE UPPER EDGE CORRODED AT RBL 78 - 83 BS 1241 - 1242.  THIS REPAIR IS CONSIDERED TIME - LIMITED FOR 24 MONTHS UNTIL AN IMPROVED DRAIN AGE MODIFICATION CAN BE INSTALLED IAW BOEING SERVICE BULLETIN 747-51A2054 REV 1 AS PER UPS EO B747-5310-16853-A.
